RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1381–1390 (Mi zvmmf6630)  

This article is cited in 3 scientific papers (total in 3 papers)

A certain direct method of solving singular integral equations

I. V. Boykov

Kazan'

Full text: PDF file (910 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 13–25

Bibliographic databases:

UDC: 518:517.948
MSC: 65R20
Received: 15.12.1970
Revised: 09.08.1971

Citation: I. V. Boykov, “A certain direct method of solving singular integral equations”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1381–1390; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 13–25

Citation in format AMSBIB
\Bibitem{Boy72}
\by I.~V.~Boykov
\paper A certain direct method of solving singular integral equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1381--1390
\mathnet{http://mi.mathnet.ru/zvmmf6630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0323135}
\zmath{https://zbmath.org/?q=an:0255.65046}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 13--25
\crossref{https://doi.org/10.1016/0041-5553(72)90138-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6630
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Galimyanov, “Ob odnoi modifikatsii metoda mekhanicheskikh kvadratur dlya singulyarnykh integralnykh uravnenii”, Konstr. teor. funkts. i funkts. anal., 6, Izd-vo Kazanskogo un-ta, Kazan, 1987, 62–67  mathnet  mathscinet  zmath
    2. Sh. S. Khubezhty, “Kvadraturnye formuly dlya singulyarnykh integralov s yadrom Koshi”, Vladikavk. matem. zhurn., 10:4 (2008), 61–75  mathnet  mathscinet
    3. Boikov I.V., Zakharova Yu.F., “Priblizhennye metody resheniya singulyarnykh i gipersingulyarnykh integrodifferentsialnykh uravnenii”, Izvestiya vysshikh uchebnykh zavedenii. povolzhskii region. fiziko-matematicheskie nauki, 2012, no. 3, 99–113  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:163
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020